# SDR SWAA086406

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 45,118 hours, 37,583 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: BACC2C4A05561FG
- Condition: Fod
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, AFTER T/O HAD TO USE TRIGGER TO RETRACT LANDING GEAR.  CONFIGUATION WARNING HORN SOUNDED CONTINUOUSLY AFTER GEAR RETRACTION.  FOUND FOD ON TELEFLEX CABLE.  REMOVED AND REPLACED CABLE PER MM.
